alphachic Posted September 2, 2008 Share Posted September 2, 2008 Does the fatigue from Lamictal ever wear off? I am on the 5th day of the 25 .mg starter pack, and I can't even get out of bed. Is this temporary? Please help. Thank God for the Labor Day weekend. I have been in and out of bed since Friday for no fucking reason. I am not depressed, just to the core bone-tired. I just got off of 600mg of Equetro (carbamazepine) because it was causing off-the-chain fatigue. I had been on Equetro for 3 years. I also take 90 mg. of Cymbalta. If the fatigue subsides, then maybe I will try and stick it out. Does anyone have any suggestions? How long does it take (if ever) to subside? Many thanks!! P.S. to those of you on or near the Gulf coast, God Bless and I hope you all are going to be okay!! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.